# SDR P2EA98209

- Difficulty date: October 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - INTERIOR FUSELAGE SPLICE 5-7R CRACKED AT BS 663.75, DEFECT SIZE LENGTH .25 INCH.  REPLACED FUSELAGE SPLICES FROM BS 657 AND BS 669, BETWEEN STRINGER 6 LT AND STRINGER 7 LT PER SRM 51-10-1 PAGE 5 AND SRM 51-30-2.  (M)
